# SDR SWAA2022041126004

- Difficulty date: December 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PANEL 242TF UPPER FACE PLIES ARE DAMAGED 7' FROM AT EDGE. / REPAIRED UPPER FACESHEET MISSING FIBERS ON FLOORBOARD PANEL (242TF) I/A/W B737-700 SRM 53-00-50-2R-1 (3) A-M (REV 69)
